Alert archive / Florida / Frost Advisories in 2014
Frost Advisory 1, NWS Melbourne, FL
NWS Melbourne, FL issued this frost advisory at Jan 16, 2014, 2:29 PM EST for Volusia County, Florida. It took effect at Jan 17, 2014, 4:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2014, 2:29 PM EST (19:29 UTC)
- In effect from
- Jan 17, 2014, 4:00 AM EST
- Expired
- Jan 17, 2014, 8:00 AM EST
- In force
- 4 hr
- Issued by
- NWS Melbourne, FL
County Volusia County, FL
The radar
The Melbourne radar (KMLB), 116 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
509 WWUS72 KMLB 161929 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 229 PM EST THU JAN 16 2014 FLZ045-046-171300- /O.EXB.KMLB.FZ.W.0003.140117T0900Z-140117T1300Z/ ORANGE-SEMINOLE- INCLUDING THE CITIES OF...ORLANDO...SANFORD 229 PM EST THU JAN 16 2014 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST FRIDAY. * TEMPERATURE...TEMPERATURES SHOULD FALL QUICKLY AFTER SUNSET REACHING NEAR FREEZING BY THE LATE OVERNIGHT HOURS OF THURSDAY NIGHT. TEMPERATURES WILL THEN LINGER AT OR BELOW FREEZING THROUGH DAYBREAK FRIDAY. * IMPACTS...THIS IS THE FIRST ROUND OF NEAR FREEZING OR FREEZING TEMPERATURES FOR MANY AREAS IN THE ORANGE SEMINOLE COUNTY AREA THIS SEASON. THE FREEZE IS FORECAST TO AFFECT AREAS PRIMARY OUTSIDE OF THE URBAN AREAS OF ORLANDO AND SANFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO BRING PETS AND HOUSE PLANTS INDOORS. PROTECT OUTDOOR TENDER VEGETATION. DRESS APPROPRIATELY FOR THE COLD TEMPERATURES. BE EXTRA CAREFUL WITH KEROSENE AND SPACE HEATERS. BE SURE TO KEEP SPACE HEATERS AWAY FROM CURTAINS AND OTHER FLAMMABLE MATERIALS. && $$ FLZ041-044-053-054-058-059-064-144-171300- /O.EXT.KMLB.FZ.W.0003.140117T0900Z-140117T1300Z/ INLAND VOLUSIA-NORTHERN LAKE-OSCEOLA-INDIAN RIVER-OKEECHOBEE- ST. LUCIE-MARTIN-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...KISSIMMEE... ST CLOUD...VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... CLERMONT 229 PM EST THU JAN 16 2014 ...FREEZE WARNING NOW IN EFFECT FROM 4 AM TO 8 AM EST FRIDAY... * TEMPERATURE...TEMPERATURES SHOULD FALL QUICKLY AFTER SUNSET REACHING NEAR FREEZING BY THE LATE OVERNIGHT HOURS OF THURSDAY INTO FRIDAY. TEMPERATURES WILL THEN LINGER AT OR BELOW FREEZING THROUGH DAYBREAK FRIDAY. * IMPACTS...THE FREEZE IS FORECAST TO AFFECT AREAS MOSTLY WEST OF US HIGHWAY ONE AND INTERSTATE 95 CORRIDOR ALONG THE COAST . PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO BRING PETS AND HOUSE PLANTS INDOORS. PROTECT OUTDOOR TENDER VEGETATION. DRESS APPROPRIATELY FOR THE COLD TEMPERATURES. BE EXTRA CAREFUL WITH KEROSENE AND SPACE HEATERS. BE SURE TO KEEP SPACE HEATERS AWAY FROM CURTAINS AND OTHER FLAMMABLE MATERIALS. && $$ FLZ047-141-147-171300- /O.NEW.KMLB.FR.Y.0001.140117T0900Z-140117T1300Z/ SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...DAYTONA BEACH... TITUSVILLE 229 PM EST THU JAN 16 2014 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST FRIDAY. * TEMPERATURE...THE COMBINATION OF TEMPERATURES HOVERING AROUND THE FREEZING MARK...LIGHT WINDS AND ENOUGH MOISTURE NEAR THE GROUND WILL ALLOW LATE NIGHT FROST TO FORM ON SURFACES AWAY FROM THE BEACHES AND BARRIER ISLANDS. THE FROST WILL BURN OFF WITHIN AN HOUR OR TWO OF SUNRISE. * IMPACTS...PATCHES TO AREAS OF FROST ARE POSSIBLE AFTER MIDNIGHT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 67
2 follow-up statements
466 WWUS72 KMLB 170837 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 337 AM EST FRI JAN 17 2014 FLZ041-044>046-053-054-058-059-064-144-171300- /O.CON.KMLB.FZ.W.0003.140117T0900Z-140117T1300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-INDIAN RIVER- OKEECHOBEE-ST. LUCIE-MARTIN-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE... FORT PIERCE...HOBE SOUND...CLERMONT 337 AM EST FRI JAN 17 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * TEMPERATURE...TEMPERATURES WILL LINGER AT OR BELOW FREEZING THROUGH DAYBREAK THIS MORNING. * IMPACTS...THIS IS THE FIRST ROUND OF NEAR FREEZING OR FREEZING TEMPERATURES FOR MANY AREAS IN THE ORANGE SEMINOLE COUNTY AREA THIS SEASON. THE FREEZE IS FORECAST TO AFFECT AREAS PRIMARY OUTSIDE OF THE URBAN AREAS OF ORLANDO AND SANFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO BRING PETS AND HOUSE PLANTS INDOORS. PROTECT OUTDOOR TENDER VEGETATION. DRESS APPROPRIATELY FOR THE COLD TEMPERATURES. BE EXTRA CAREFUL WITH KEROSENE AND SPACE HEATERS. BE SURE TO KEEP SPACE HEATERS AWAY FROM CURTAINS AND OTHER FLAMMABLE MATERIALS. && $$ FLZ047-141-147-171300- /O.CON.KMLB.FR.Y.0001.140117T0900Z-140117T1300Z/ SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...DAYTONA BEACH... TITUSVILLE 337 AM EST FRI JAN 17 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * TEMPERATURE...THE COMBINATION OF TEMPERATURES HOVERING AROUND THE FREEZING MARK...LIGHT WINDS AND ENOUGH MOISTURE NEAR THE GROUND WILL ALLOW FROST TO FORM ON SURFACES AWAY FROM THE BEACHES AND BARRIER ISLANDS. THE FROST WILL BURN OFF WITHIN AN HOUR OR TWO OF SUNRISE THIS MORNING. * IMPACTS...AREAS OF FROST ARE POSSIBLE THROUGH EARLY THIS MORNING. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SEDLOCK
656 WWUS72 KMLB 171259 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 759 AM EST FRI JAN 17 2014 FLZ041-044>046-053-054-058-059-064-144-171400- /O.EXP.KMLB.FZ.W.0003.000000T0000Z-140117T1300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-INDIAN RIVER- OKEECHOBEE-ST. LUCIE-MARTIN-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE... FORT PIERCE...HOBE SOUND...CLERMONT 759 AM EST FRI JAN 17 2014 ...FREEZE WARNING WILL EXPIRE AT 8 AM EST THIS MORNING... $$ FLZ047-141-147-171400- /O.EXP.KMLB.FR.Y.0001.000000T0000Z-140117T1300Z/ SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...DAYTONA BEACH... TITUSVILLE 759 AM EST FRI JAN 17 2014 ...FROST ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING... $$ KELLY
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this frost advisory went out at Jan 16, 9:50 AM EST, 4 hours 39 minutes earlier.
Area forecast discussion, Jan 16, 9:50 AM EST, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
950 AM EST THU JAN 16 2014
.DISCUSSION...
...FIRST FREEZE SINCE LAST WINTER TONIGHT MANY AREAS...
...COLDER WEATHER CONTINUES THROUGH LATE WEEK...
CURRENT-THIS AFTERNOON...INFRARED SATELLITE LOOP SHOWS THAT THE
CLOUDS ASSOCIATED WITH THE COLD FRONT THAT PASSED THROUGH CENTRAL
FLORIDA EARLIER THIS MORNING WERE RAPIDLY CLEARING NORTH TO SOUTH.
THE VERTICAL WIND PROFILERS AT THE SPACE CENTER WERE RECORDING NORTH
TO NORTHWEST WINDS AT 20 TO 20 MPH FROM JUST ABOVE THE SURFACE TO
AROUND 3500 FEET. THESE WINDS SHOULD MIX DOWN DURING THE MORNING AND
PRODUCE GUSTY NORTH TO NORTHWEST WINDS. UPSTREAM OBSERVATIONS FROM
NORTH FLORIDA INTO SOUTHERN ALABAMA AND GEORGIA WERE SHOWING
TEMPERATURES IN THE LOW 30S AND DEW POINTS IN THE UPPER 20S. THE
STRONG NORTHWEST WINDS WILL ADVECT THIS AIR MASS INTO CENTRAL
FLORIDA DURING THE DAY AND KEEP TEMPERATURES IN THE 50S WITH SOME
LOWER 60S. THESE TEMPERATURES ARE SEVERAL DEGREES BELOW THEIR
SEASONAL UPPER 60S AND LOWER 70S.
MORNING UPDATE TO REMOVE WIND CHILL ADVISORY HEADLINE AND INTRODUCE
TEMPERATURE AND DEW POINT BEING LOWERED A DEGREE OR TWO.
PREVIOUS ZONE DISCUSSION
TONIGHT LTST AVAILABLE GUIDANCE SUGGESTS A LIGHT FREEZE SOUTH TO
AT LEAST LAKE OKEE WITH MUCH LIGHTER TO NEAR CALM WINDS AND OPTIMAL
RADIATIONAL COOLING. VERY LOW DEWPOINTS WL ALLOW TEMPS TO QUICKLY
FALL WITH DARKNESS. THE FREEZE WARNING IS IN EFFECT FOR MOST OF
THE COUNTIES INLAND FROM THE COAST AND METRO ORLANDO. RURAL AREAS
OF WEST ORANGE AND SEMINOLE COUNTIES WILL LIKELY SEE A FEW
FREEZING TEMPERATURES BY DAYBREAK FRIDAY. SOME HIGHER CLOUDS NORTH
OF I-4 EARLY FRI SHOULD PREVENT FULL COOLDOWN INTO THE UPR 20S.
FRI-FRI NIGHT...A VERY COLD START TO THE DAY WITH LOWER TO MIDDLE
30S AREAWIDE NEAR SUNRISE. A FREEZE WARNING WILL BE IN EFFECT FOR
MUCH OF EAST CENTRAL FLORIDA THROUGH 8AM. WHILE IT WILL BE A SLOW
CLIMB EXPECT AFTERNOON TEMPERATURES TO TOUCH THE MIDDLE 60S IF
ONLY BRIEFLY. A LARGE UPPER TROUGH ENGULFS THE CENTRAL/EASTERN
CONUS EARLY IN THIS PERIOD. THIS TROUGH WILL WEAKEN OVER TIME AND
PUSH YET ANOTHER SURFACE FRONT THROUGH EAST CENTRAL FLORIDA FRI
OVERNIGHT. LIGHT TO CALM WINDS NEAR SUNRISE WILL BECOME WESTERLY
BUT STAY BELOW 10 MPH FOR MUCH OF THE AREA. WILL CONTINUE TO KEEP
PRECIPITATION BELOW MENTIONABLE IN THE FORECAST. SURFACE HIGH
PRESSURE WILL BUILD INTO THE NORTH GULF FRI NIGHT. SOUTHWEST TO
WEST WINDS FRI EVENING WILL BECOME NORTHWEST ONCE AGAIN BEHIND THE
AFOREMENTIONED FRONT WITH SPEEDS INCREASING TO BETWEEN 10 AND 15
MPH LATE OVERNIGHT.
LATEST MOS GUIDANCE FORECAST TEMPERATURES EARLY SATURDAY MORNING A
LITTLE HIGHER WITH READINGS IN THE UPPER 30S TO AROUND 40 DEGREES
NORTH OF THE I-4 CORRIDOR. LOWER TO MIDDLE 40S ARE FORECAST MOST
EVERYWHERE ELSE...EXCEPT AND TREASURE COAST/BARRIER ISLANDS WHERE
UPPER 40S TO LOWER 50S SHOULD PREVAIL.
SAT-SUN...SURFACE HIGH PRESSURE WILL TAKE UP RESIDENCY OVER MUCH OF
THE GOMEX AND FLORIDA PENINSULA THIS WEEKEND. UPPER TROUGHING
INITIALLY OVER THE EASTERN CONUS EARLY IN THE PERIOD WILL FLATTEN
OUT A BIT BY SUN WITH ZONAL FLOW ALOFT THROUGH MUCH OF THIS TIME.
CONDITIONS WILL REMAIN DRY WITH A CONTINUED WESTERLY COMPONENT OF
WIND NEAR THE SURFACE.
COOL AFTERNOON HIGHS ON SAT...MAINLY IN THE 50S...EXCEPT LOWER 60S
OKEECHOBEE COUNTY AND THE TREASURE COAST. A WARM-UP EXPECTED FOR SUN
WITH HIGHS EXPECTED IN THE MIDDLE TO UPPER 60S AREAWIDE. WITH A HIGH
PRESSURE CENTER FORECAST ACROSS THE SOUTHERN HALF OF FLORIDA SAT
OVERNIGHT COOLER TEMPERATURES WILL CONTINUE WITH LOWS IN THE LOWER
TO MIDDLE 30S SOUTH OF KMCO-KMLB. MIDDLE TO UPPER 30S FORECAST NORTH
OF HERE SAT OVERNIGHT. TEMPERATURES MAINLY IN THE 40S ACROSS MOST OF
THE AREA SUN OVERNIGHT INTO MON MORNING.
MON-WED...ZONAL FLOW ALOFT CONTINUES ACROSS THE DEEP SOUTH AS THE
MIDWEST AND EASTERN SEABOARD NORTH OF FLORIDA DEAL WITH A CONTINUED
UPPER TROUGHING PATTERN THAT DROPS DOWN FROM THE NORTH. AT THE
SURFACE...HIGH PRESSURE BREAKS DOWN THROUGH EARLY TUE AND ANOTHER
SURFACE FRONT PRESSES THROUGH EAST CENTRAL FLORIDA LATE TUE. HAVE
OPTED TO KEEP THE EXTENDED DRY FOR NOW...THOUGH A SMALL POP MAY BE
INTRODUCED LATER BY FUTURE FORECAST SHIFTS WITH THIS LATEST
FRONT...BUT CONFIDENCE IS CURRENTLY NOT HIGH ENOUGH TO ADD JUST YET
IN THIS COOLER AND DRIER PATTERN.
MON-TUE TEMPERATURES ARE FORECAST TO BE RIGHT AROUND SEASONAL VALUES
FOR BOTH HIGHS/LOWS WITH WED COMING IN A LITTLE COOLER ONCE AGAIN
FOR HIGHS SURROUNDING THE LATEST FRONTAL PASSAGE.
&&
.AVIATION...
VFR. NORTHWEST TO NORTH WINDS 15 TO 20 KNOTS WITH GUSTS 20 TO 25
KNOTS THROUGH 5 PM.
&&
.MARINE...
CURRENT-THIS AFTERNOON...MOST RECENT BUOY REPORTS SHOWED THE BUOY
42NM EAST OF SAINT AUGUSTINE NORTHWEST AROUND 20 KNOTS WITH GUSTS TO
27 KNOTS AND 7 FOOT SEAS. THE BUOY 20NM EAST OF CAPE CANAVERAL WAS
RECORDING NORTHWEST WINDS AROUND 25 KNOTS WITH GUSTS TO 30 KNOTS
WITH HIGHER GUSTS BEING RECORDED EARLIER. THE TWO SCRIPPS BUOYS 4NM
EAST OF PORT CANAVERAL AND 6NM NORTHEAST OF FORT PIERCE INLET WERE
RECORDING 2 AND 4 FOOT SEAS RESPECTIVELY.
THE LATEST LOCAL WRF AND RUC13 MODELS WERE INDICATING THAT THE WINDS
SHOULD DIMINISH TO 20 KNOTS OR LESS LATE AFTERNOON. THIS IS IN SYNC
WITH THE SMALL CRAFT ADVISORY EXPIRING AT 4PM/21Z BUT WILL KEEP AN
EYE ON THE BUOY OBSERVATIONS FOR ANY TRENDS TO THE CONTRARY.
PREVIOUS MARINE DISCUSSION
TODAY AND TONIGHT...POST FRONTAL GRADIENT WINDS OVER THE ATLC WATERS
WL KEEP SOLID ADVISORY CONDS IN PLACE THROUGH MID AFTERNOON THEN
WINDS BEGIN TO DECREASE LATE THIS AFTN WITH SEAS TO FOLLOW. SHOULD
BE ABLE TO TAPER BACK TO CAUTION OFFSHORE THIS EVENING...WITH
COUNTERING WINDS ALONG GULFSTREAM KEEPING SOME CHOPPY CONDITIONS
NR THE CURRENT AND OFFSHORE.
FRI-FRI NIGHT...ANOTHER FRONTAL PASSAGE EXPECTED FRI OVERNIGHT.
INITIAL WEST TO NORTHWEST WINDS AROUND 10 KTS WILL INCREASE TO 20-25
KTS OFFSHORE/NORTH OF SEBASTIAN INLET LATE OVERNIGHT. SEAS 2-3 FT
WILL INCREASE TO 3-5 FT OFFSHORE LATE AND AROUND 3 FT NEAR SHORE FRI
OVERNIGHT BEHIND THE FRONT.
SAT-SAT NIGHT...SURFACE HIGH PRESSURE OVER THE NORTH GULF WILL BUILD
EASTWARD ACROSS THE FL PENINSULA. WNW-NW WINDS WILL SLOWLY DECREASE
DURING THE DAY BECOMING 10-15 KTS LATE IN THE AFTERNOON. HOWEVER...A
TAIL END OF ANOTHER FRONT WILL BRUSH THE NORTHERN WATERS LATE SAT
OVERNIGHT CREATING A TIGHTER PRESSURE GRADIENT ONCE AGAIN WITH WNW
WINDS NORTH OF THE CAPE INCREASING IN UPWARDS OF 15-20 KTS VERY
LATE. SEAS WILL BUILD ON SAT TO 5-7 FT WELL OFFSHORE AND 3-5 FT NEAR
SHORE. SEAS ARE FORECAST TO FALL TO 4-5 FT OFFSHORE AND 3-4 FT NEAR
SHORE SAT NIGHT.
SUN-MON...HIGH PRESSURE CONTINUES OVER THE AREA WITH WINDS STEADILY
DECREASING DURING THE DAY ON SUN AND REMAINING BELOW 15 KTS ON MON
WHILE KEEPING A WESTERLY COMPONENT. SEAS 4-6 FT OFFSHORE/NORTH OF
THE CAPE SUN WILL ALSO STEADILY SUBSIDE INTO EARLY NEXT WEEK.
&&
.FIRE WEATHER...
COLD DRY AIR MASS ADVECTING INTO EAST CENTRAL FLORIDA...ESPECIALLY
THE WESTERN HALF WILL RESULT IN AFTERNOON RELATIVE HUMIDITY VALUES
LESS THAN 35 PERCENT.
THE RED FLAG WARNING FOR ORANGE AND SEMINOLE COUNTIES REMAINS IN
EFFECT UNTIL 6 PM THIS AFTERNOON. THE REST OF EAST CENTRAL FLORIDA
WILL EXPERIENCE SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 40
PERCENT. THE COMBINATION OF THE RELATIVE HUMIDITY APPROACHING THE
CRITICAL THRESHOLD 35 PERCENT...BRISK NORTHWEST WINDS JUST UNDER 15
MPH AND DRYING SMALL FUELS WILL MAKE FOR A FIRE SENSITIVE DAY FOR
MOST OF EAST CENTRAL FLORIDA.
PREVIOUS FIRE WEATHER DISCUSSION
QUITE COOL CONDITIONS BEHIND THE MORNING FRONTAL PASSAGE WILL
OCCUR...HOWEVER VERY LOW RH WILL STILL DEVELOP OVER NORTH AND
CENTRAL DUE A MUCH DRIER AIRMASS THIS AFTERNOON. EXPECT NORTHWEST
WINDS GUSTY AT TIMES. REPORTED ERCS IN PORTIONS OF THE ORLANDO
DISTRICT NEAR 30 REQUIRED THE RED FLAG WARNING WHEN COMBINED WITH
MIN RH AND WINDS FORECAST.
FRI-MON...RH VALUES FALLING INTO THE 30S MOST AREAS ON FRI...WITH
MODELS SUGGESTING UPPER 20S OVER THE INTERIOR SOUTH OF ORLANDO DOWN
TOWARDS OKEECHOBEE FRI AFTERNOON. ANOTHER COLD FRONT WILL MOVE
THROUGH FRI OVERNIGHT NIGHT WITH DRIER CONDITIONS AGAIN RETURNING
FOR SAT. RH'S FROM NEAR KISSIMMEE NORTHWARD WILL FALL INTO THE 20S
WITH 30S MOST EVERYWHERE ELSE SAT AFTERNOON. FOR NOW...SLIGHTLY
HIGHER RELATIVE HUMIDITY VALUES RETURN FOR SUN-MON. 20 FT/TRANSPORT
WINDS CONTINUE TO BE OUT OF THE WEST OR NORTHWEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 56 35 65 41 / 0 0 10 10
MCO 58 35 64 45 / 0 0 10 10
MLB 60 36 66 46 / 0 0 10 10
VRB 59 34 66 50 / 0 0 10 10
LEE 56 31 65 42 / 0 0 10 10
SFB 57 35 65 43 / 0 0 10 10
ORL 56 36 64 46 / 0 0 10 10
FPR 59 33 65 49 / 0 0 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WARNING FROM 1 AM TO 8 AM EST FRIDAY FOR INDIAN RIVER-
INLAND VOLUSIA-MARTIN-NORTHERN LAKE-OKEECHOBEE-OSCEOLA-
SOUTHERN LAKE-ST. LUCIE.
WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR COASTAL
VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR ORANGE-SEMINOLE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH
TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
&&
FORECASTS...WIMMER
IMPACT WX...KELLYHazardous weather outlook, Jan 16, 4:58 AM EST, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 458 AM EST THU JAN 16 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-162200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 458 AM EST THU JAN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .EXCESSIVE COLD IMPACT... A FREEZE WARNING IS IN EFFECT TONIGHT FOR MOST OF MAINLAND EAST CENTRAL FLORIDA. TEMPERATURES SHOULD FALL QUICKLY AFTER SUNSET AND REACH NEAR FREEZING BY THE EARLY MORNING HOURS FRIDAY OVER THE WARNING AREA. TEMPERATURES SHOULD THEN LINGER NEAR TO JUST BELOW FREEZING THROUGH DAYBREAK FRIDAY. THIS IS THE FIRST BOUT OF NEAR FREEZING TEMPERATURES AND FROST FOR MANY AREAS THIS SEASON. THE FREEZE IS FORECAST TO AFFECT AREAS MOSTLY WEST OF US HIGHWAY ONE AND ESPECIALLY INLAND FROM THE IMMEDIATE COAST. REMEMBER TO BRING PETS AND HOUSE PLANTS INDOORS. PROTECT OUTDOOR TENDER VEGETATION. DRESS APPROPRIATELY FOR THE COLD TEMPERATURES. BE EXTRA CAREFUL WITH KEROSENE AND SPACE HEATERS. BE SURE TO KEEP SPACE HEATERS AWAY FROM CURTAINS AND OTHER FLAMMABLE MATERIALS. .WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY IS IN PLACE FOR ALL THE ATLANTIC WATERS OF EAST CENTRAL FLORIDA THROUGH 4 PM THIS AFTERNOON. CHOPPY HAZARDOUS SEAS AND GUSTY WINDS WILL OCCUR. WINDS AND SEAS WILL DIMINISH THIS EVENING. .FIRE WEATHER IMPACT... A MODERATE TO HIGH FIRE WEATHER DANGER IS IN EFFECT FOR ORANGE AND SEMINOLE COUNTIES. WINDS AND VERY LOW AFTERNOON HUMIDITY WILL PROMOTE RAPID SPREAD OF ANY NEW OR EXISTING FIRES. ELSEWHERE A MODERATE FIRE WEATHER DANGER IS EXPECTED THROUGH DUSK THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A COLD PERIOD WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK. A REINFORCING COLD FRONT IS FORECAST FRIDAY NIGHT WITH COLD WIND CHILL VALUES OCCURRING SATURDAY MORNING. TEMPERATURES IN THE 30S AND PATCHY FROST WILL BE POSSIBLE IN SOME LOCATIONS SUNDAY MORNING. PERSONS WITH COLD SENSITIVE CROPS AND OTHER TENDER VEGETATION SHOULD STAY TUNED FOR LATER STATEMENTS ON THIS UPCOMING COLD SPELL. POTENTIALLY HAZARDOUS BOATING CONDITIONS WILL OCCUR INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. PENDERGRAST
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 3:18 AM EST | Red Flag Warning | MLB | Orange, Seminole | 15 hr |
| Jan 16, 3:26 AM EST | Freeze Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 29 hr |
Nearby
Frost Advisories in Florida, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.